# SDR CAL950256

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Nlg Ww
- Part time: 65,653 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - NOSE WHEELWELL, LEFT UPPER PANEL WEB, WAS FOUND BULGED AT FORWARD EDGE AND THERE WAS CORROSION ON UPPER SURFACE AND INSIDE FASTENER HOLES.  AN INTECOSTAL WAS FABRICATED AND INSTALLED IAW SRM 54-10-3 AND SRM 51-30-2.  (X)
